# SDR CALA2014013000118

- Difficulty date: January 29, 2014
- Submitted: January 30, 2014
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 49,926 hours, 17,618 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A1111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK CTR WING BOX REAR SOAR VERTICAL PRESS WEB CRACKED FOUR PLACES.  1 INCH LONG AT RBL 35 & WL 196, 1/2 INCH LONG AT RBL 42 & WL 194, 3/4 IN LONG AT RBL 43, WL 43 & WL 196 & 2 INCHES LONG AT RBL 44 & WL 197.  DOUBLER REPAIR INSTALLED IAW B737-800 SRM 57-10-10 P204 REPAIR 3 ALTERNATE2.
